JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 3, Article 115
On a Reverse of a Hardy-Hilbert Type Inequality

    Authors: Bicheng Yang,  
    Keywords: Hardy-Hilbert's inequality, Weight coefficient, Hölder's inequality.  
    Date Received: 18/01/06  
    Date Accepted: 25/05/06  
    Subject Codes:


    Editors: Lars-Erik Persson,  

This paper deals with a reverse of the Hardy-Hilbert's type inequality with a best constant factor. The other reverse of the form is considered.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login